6 doctors weighed in:

I took bactrim (sulfamethoxazole and trimethoprim) and became itchy all over with irritated eyes and mouth irritation. Could i be allergic? What are safe non-sulfa alternatives for uti?

6 doctors weighed in
Dr. Kalyani Perumal
Internal Medicine - Nephrology & Dialysis
4 doctors agree

In brief: Check with md

Yes.It could be a allergic reaction.
Check with md for alternative agent and assess the severity of the drug reaction.

In brief: Check with md

Yes.It could be a allergic reaction.
Check with md for alternative agent and assess the severity of the drug reaction.
Dr. Kalyani Perumal
Dr. Kalyani Perumal
Thank
Dr. Nayla Mumneh
Internal Medicine - Allergy & Immunology
1 doctor agrees

In brief: Bactrim (sulfamethoxazole and trimethoprim)

Sounds like an allergic reaction, don't take it, tell your doctor for another prescription.

In brief: Bactrim (sulfamethoxazole and trimethoprim)

Sounds like an allergic reaction, don't take it, tell your doctor for another prescription.
Dr. Nayla Mumneh
Dr. Nayla Mumneh
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors